MAUDE Adverse Event Report: CONMED CONMED GOLDLINE; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES

CONMED CONMED GOLDLINE; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Catalog Number 138114A
Medical Device Problem Code Delivered as Unsterile Product (1421)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
The distributor reported that the 138114a device had an insufficient heatseal found during incoming inspection.No patient involvement occurred.The shipment associated with the rga for this device has not yet been returned for evaluation and it has not been confirmed that an insufficient heatseal causing a sterility breach has occurred.Based on the information available, and the decision tree results, this complaint does not meet the definition of a reportable event.Upon the receipt of the device, an evaluation will be conducted and if a breach of sterility is confirmed the reporting decision will be reassessed at that time.Reassessed 25nov25 for return of device: during incoming inspection, the distributor rejected this device, 138114a, for an insufficient heatseal.There was no contact with the patient as this was found during incoming inspection.This will be reported as a malfunction with potential for injury upon reoccurrence.
 
Additional Manufacturer Narrative
Received two of 138114a in original packaging.Lot number was verified.Performed a visual inspection of the devices, there were no obvious signs of a breach.Performed a functional inspection, the devices were dye leak tested which indicated that both packages had an insufficient heat seal.Root cause cannot be determined, however, based upon evaluation of the device; a possible cause of this event could be that the device was encroaching the seal.The manufacturing documents from the device history record have been reviewed with special attention to the manufacturing and inspection of the product.The product released for distribution was found to have met all specifications prior to shipment.A two-year lot history review shows a total of 2 devices for this lot number and failure mode.A two-year review of complaint history (b)(4).Per the instructions for use, the user is advised to inspect and test each device before use.We will continue to monitor per regulatory requirements to help ensure patient safety.

Brand Name
CONMED GOLDLINE
Common Device Name
ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Manufacturer (Section D)
CONMED
525 french rd.
utica NY 13502
Manufacturer (Section G)
CONSOLIDATED MEDICAL EQUIPMENT COMPANY
ave. alejandro dumas 11321
complejo industrial chihuahua
chihuahua 31136
MX   31136
Manufacturer Contact
john berga
11311 concept blvd
largo, FL 33773
7273995358
MDR Report Key23766835
Report Number3007305485-2025-00197
Device Sequence Number13410166
Product Code GEI
UDI-Device Identifier30653405056298
UDI-Public(01)30653405056298(17)280619(10)202306214
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K791137
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 12/10/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number138114A
Device Lot Number202306214
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/13/2025
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/25/2025
Initial Report FDA Received Date12/10/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/21/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Patient Sequence Number1
Patient SexUnknown
Patient EthnicityNon Hispanic